# SDR UALA2011062903194

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 83,424 hours, 10,171 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Defective
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WILL NOT CHARGE ABOVE 26 AMPS.  REPLACED MAIN BATTERY.  CLEANED CONNECTORS TO BATTERY CHARGER DUE SOILED, ACP STBY PWR TEST.  ALL OPS CHECKS SATISFACTORY.
